Kodai Mathematical Journal

Hyperelliptic compact nonorientable Klein surfaces without boundary

J. A. Bujalance

Full-text: Open access

Article information

Kodai Math. J., Volume 12, Number 1 (1989), 1-8.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F20: Classification theory of Riemann surfaces
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]


Bujalance, J. A. Hyperelliptic compact nonorientable Klein surfaces without boundary. Kodai Math. J. 12 (1989), no. 1, 1--8. doi:10.2996/kmj/1138038984. https://projecteuclid.org/euclid.kmj/1138038984

Export citation


  • [1] ACCOLA, R. D. M., Riemann Surfaces with Automorphism Groups admitting parti-tions, Proceedings of American Math. Society, Vol. 21 (1969), 477-482.
  • [2] ACCOLA, R. D. M., Strongly branched coverings of closed Riemann Surfaces, Pro ceedings of American Math. Society, Vol. 26 (1970), 315-322.
  • [3] ALLING, N. L. AND GREENLEAF, N., Foundations of the Theory of Klein Surfaces, Lect. Notes in Math., 219 (1971), Springer
  • [4] BUJALANCE, E., Proper periods of normal NEC Subgroups with even index, Rev Mat. Hisp.-Amer. (4) 41 (1981), 121-127.
  • [5] BUJALANCE, J. A., Normal subgroups of even index in an NECgroup, Arch. Math 49 (1987), 470-478.
  • [6] BUJALANCE, E., ETAYO, J. J. AND GAMBOA, J. M., Hyperelliptic Klein Surfaces, Quart. J. Math. Oxford, 36 (1985), 141-157
  • [7] BUJALANCE, E., ETAYO, J. J. AND GAMBOA, J. M., Superficies de Klein Elipticas Hiperelipticas Memorias de R. Acad. Ciencias, tomo X, 1985.
  • [8] BUJALANCE, E. AND ETAYO, J. J., A characterization of O-Hyperelliptic compac planar Klein Surface, Abh. Math. Sem. Univ. Hamburg, to appear.
  • [9] HOARE, A. M. H. AND SINGERMAN, D., The orientability of Subgroups of plan Groups, London Math. Soc.: Lect. Notes Ser. 71 (1982), 221-227.
  • [10] MACBEATH, A. M., The classification of non-Euclidean plane crystallographi groups, Canad. J. Math. 6, 1967.
  • [11] MACLACHLAN, C., Smooth covering of Hyperelliptic Surfaces, Quart. J. Math Oxford, 22 (1971), 117-123.
  • [12] MAY, C. L., Large Automorphism Groups of Compact Klein Surfaces with bound ary, Glasgow Math. J. 18, 1977.
  • [13] SINGERMAN, D., On the structure of non Euclidean Crystallographic Groups, Proc Cambridge Phil. Soc. 76 (1974), 233-240.
  • [14] WILKIE, M. C., On non Euclidean Crystallographic groups, Math. Zeit. 91 (1966), 87-102